# SDR DALA2022090906008

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767
- Aircraft serial: 24759
- Aircraft time: 138,763 hours, 20,369 cycles
- Engine: Pwa 2SD13G
- Engine time: 93,999 hours, 14,237 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 171 - DIV/IFSD - AIRCRAFT DIVERTED TO LAS DUE TO MULTIPLE RIGHT ENGINE COMPRESSOR STALLS, ENGINE WAS SHUTDOWN. CORRECTIVE ACTION: LAS MAINTENANCE INSPECTED RIGHT ENGINE AND FOUND METAL IN TAIL PIPE, ENGINE CHANGE REQUIRED. MAINTENANCE IN PROGRESS.(8987812)
